# SDR CALA2025022402415

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N29985
- Make and model: Boeing 787-9
- Aircraft serial: 66144
- Aircraft time: 19,353 hours, 1,909 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA SMELLED SMOKE IN FWD GALLEY. SMELL DISAPATED AND NO VIS SMKE SEEN. PLEASE FILL OUT SMOKE/ODOR FORM AND ACCOMPLISH CHP 05 CONDITIONAL INSPECTION FOR SMOKE/ODOR SMOKE FORM WAS FILLED OUT BY MX POON 416150 AND PROVIDED TO THE SUPER BAY TEAM FOR TROUBLESHOOTING. UPDATING LOG PAGE WITH IMAGES OF SMOKE/ODOR QUESTIONAIRE OK TO CLEAR AFTER GALLEY EQUIPMENT AND GALLEY HEATER TEST IF NO FURTHER ISSUES OF ODOR ARE FOUND. PERFORMED OPERATION OF ALL GALLEY EQUIPMENT FOUND BURNT SMELL COMING FROM OVEN FOUND CHOCOLATE SPILL INSIDE OVEN. CLEANED OVEN AND RAN OPS CHECK OF ALL GALLEY EQUIPMENTS AGAIN NO BURNT SMELL OR INDICATION OF SMOKE. OK TO CONTINUE.
